In this paper we investigate the critical points of the Delaunay functional for curves with constant torsion. We give an explicit description of the extrema in terms of Jacobi's elliptic functions

Elastic curves and the Delaunay problem for curves with constant torsion / Musso, Emilio. - In: RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO. - ISSN 0009-725X. - STAMPA. - 50:2(2001), pp. 285-298. [10.1007/BF02844983]

Elastic curves and the Delaunay problem for curves with constant torsion

MUSSO, EMILIO
2001

Abstract

In this paper we investigate the critical points of the Delaunay functional for curves with constant torsion. We give an explicit description of the extrema in terms of Jacobi's elliptic functions
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11583/2646117
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo